# SDR SWIA2018112945291

- Difficulty date: October 14, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 24,181 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE ACCESS PANEL HAS DAMAGED SCREW HOLE. (C-CHECK) RO: 11/26/2018. REPAIRED SCREW HOLE ON LT LE WING PANEL REF REO 670-57-41-396.
